# SDR DALA2017030801995

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PREVIOUS BLEND OUT ON EXTERNAL SKIN, BS 70, LONGERON 24L.  REPAIRED IAW ERA 511165.
